Alert archive / New York / Tornado Warnings in 2019
Tornado Warning 27, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Aug 17, 2019, 2:25 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2019, 2:25 PM EDT (18:25 UTC)
- Expired
- Aug 17, 2019, 3:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Madison County, NY, Oneida County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 68 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 2:27 PM EDT | TSTM WND DMG | 1 Nne Minoa, NY | SEVERAL TREES AND WIRES DOWN IN THE SCHEPPS CORNER AREA NEAR KIRKVILLE ROAD. |
| Aug 17, 2:29 PM EDT | TSTM WND DMG | 1 S Schepps Corners, NY | SEVERAL TREES AND LARGE BRANCHES DOWN ON MYERS ROAD MINOA BRIDGEPORT ROAD. |
| Aug 17, 2:37 PM EDT | TSTM WND DMG | 1 Nne Fyler Settlement, NY | TREE AND WIRES DOWN ON CHESTNUT RIDGE ROAD. |
| Aug 17, 2:42 PM EDT | HAIL 1 | Willow Run Mobile Home, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
969
WFUS51 KBGM 171825
TORBGM
NYC053-065-067-171900-
/O.NEW.KBGM.TO.W.0027.190817T1825Z-190817T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
225 PM EDT Sat Aug 17 2019
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
West central Oneida County in central New York...
Northwestern Madison County in central New York...
Northeastern Onondaga County in central New York...
* Until 300 PM EDT.
* At 225 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bridgeport, or 7 miles northeast of Syracuse,
moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kirkville around 230 PM EDT.
Bridgeport around 235 PM EDT.
Sullivan around 240 PM EDT.
Chittenango around 245 PM EDT.
Canastota around 255 PM EDT.
Oneida, Lenox and Vienna around 300 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4327 7569 4300 7567 4302 7613 4320 7615
4321 7608 4320 7608 4320 7605 4318 7601
4318 7594 4316 7592 4315 7589 4324 7587
TIME...MOT...LOC 1825Z 258DEG 24KT 4312 7604
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Kistner4 follow-up statements
649
WWUS51 KBGM 171829
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
229 PM EDT Sat Aug 17 2019
NYC053-065-067-171900-
/O.CON.KBGM.TO.W.0027.000000T0000Z-190817T1900Z/
Oneida NY-Madison NY-Onondaga NY-
229 PM EDT Sat Aug 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST
CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA
COUNTIES...
At 229 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bridgeport, or 9 miles northeast of Syracuse, moving
east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Canastota around 255 PM EDT.
Oneida, Vienna and Sylvan Beach around 300 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Oneida Lake, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4310 7568 4307 7607 4316 7609 4321 7608
4320 7608 4320 7605 4318 7601 4318 7594
4316 7592 4315 7589 4324 7587 4327 7569
TIME...MOT...LOC 1829Z 258DEG 24KT 4313 7600
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Kistner567
WWUS51 KBGM 171837
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
237 PM EDT Sat Aug 17 2019
NYC067-171846-
/O.CAN.KBGM.TO.W.0027.000000T0000Z-190817T1900Z/
Onondaga NY-
237 PM EDT Sat Aug 17 2019
...THE TORNADO WARNING FOR NORTHEASTERN ONONDAGA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4327 7569 4310 7568 4308 7592 4309 7592
4309 7598 4313 7595 4314 7597 4317 7598
4318 7594 4315 7589 4324 7587
TIME...MOT...LOC 1836Z 258DEG 24KT 4314 7593
$$
NYC053-065-171900-
/O.CON.KBGM.TO.W.0027.000000T0000Z-190817T1900Z/
Oneida NY-Madison NY-
237 PM EDT Sat Aug 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST
CENTRAL ONEIDA AND NORTHWESTERN MADISON COUNTIES...
At 236 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bridgeport, or 12 miles northeast of Syracuse,
moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Canastota around 255 PM EDT.
Oneida, Vienna and Sylvan Beach around 300 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Oneida Lake, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4327 7569 4310 7568 4308 7592 4309 7592
4309 7598 4313 7595 4314 7597 4317 7598
4318 7594 4315 7589 4324 7587
TIME...MOT...LOC 1836Z 258DEG 24KT 4314 7593
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Kistner493
WWUS51 KBGM 171849
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
249 PM EDT Sat Aug 17 2019
NYC053-065-171900-
/O.CON.KBGM.TO.W.0027.000000T0000Z-190817T1900Z/
Oneida NY-Madison NY-
249 PM EDT Sat Aug 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST
CENTRAL ONEIDA AND NORTH CENTRAL MADISON COUNTIES...
At 249 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Verona Beach, or 9 miles northwest of Oneida, moving
east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Oneida, Sylvan Beach and Verona Beach around 300 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Oneida Lake, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4322 7569 4310 7568 4309 7579 4312 7582
4317 7583
TIME...MOT...LOC 1849Z 258DEG 24KT 4316 7581
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Kistner353
WWUS51 KBGM 171856
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
256 PM EDT Sat Aug 17 2019
NYC053-065-171906-
/O.EXP.KBGM.TO.W.0027.000000T0000Z-190817T1900Z/
Oneida NY-Madison NY-
256 PM EDT Sat Aug 17 2019
...THE TORNADO WARNING FOR WEST CENTRAL ONEIDA AND NORTH CENTRAL
MADISON COUNTIES WILL EXPIRE AT 300 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 4322 7569 4310 7568 4309 7579 4312 7582
4317 7583
TIME...MOT...LOC 1856Z 258DEG 24KT 4317 7575
$$
KistnerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 17, 1:52 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 17, 1:52 PM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 152 PM EDT Sat Aug 17 2019 .SYNOPSIS... A persistent storm system will bring warmer temperatures and scattered storms to the region this weekend. The unsettled weather will continue through the middle of next week. && .NEAR TERM /THROUGH SUNDAY/... 930 am Update... Visible satellite imagery shows plenty of insolation for central NY and northeast PA as low clouds and fog from the early morning mix out with the heating. With surface dewpoints in the mid to upper 60s and expected highs into the low 80s most places, mixed layered CAPEs are expected to climb to between 1000 and 2000 J/kg this afternoon. As the diurnal heating commences, a short wave seen on the water vapor imagery in the eastern Great Lakes tracks east and leads to cooling aloft at mid-levels. This added effect is leading to decent instability for our region. Also present is increasing deep vertical wind shear with the approach of the short wave. A belt of mid level winds around 35 to 45 knots or so at 500 mb moves across central NY and northeast PA between 21z and 00z. This leads to 0-6 km wind shear around 40 knots or so in north central NY with around 30-35 knots or so in south central NY and northeast PA. Our expectation is a line of strong to severe storms or bowing line segments with locally damaging winds. The CAMs show some sort of line of storms propagating across central NY and northeast PA between about 18z and 00z. Believe we will have severe storms over much of our forecast area this afternoon so will update HWO and graphical HWO. We are not as concerned with flash flooding as storms will be moving along at a pretty good clip based on the shear profiles. Projected storm motion is about 30 knots or so. Previous discussion... A short wave will pass through NY today. With unstable air in place and bulk shear values around 30 knots, it is likely another round of scattered thunderstorms will develop during the afternoon and continue into the evening. A few thunderstorms will produce heavy downpours and strong wind gusts. A marginal risk for severe thunderstorms exists into the evening hours. Precipitation will taper off overnight. On Sunday, a similar weather setup will be in place with a weak wave enhancing thunderstorm potential in a modestly unstable environment. Temperatures will rise to between 80 and 85 Saturday and to between 83 and 87 on Sunday. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... 355 AM Update... The combination of heat and humidity will be the main concern in the short term period, which appears to reach its zenith on Monday. Scattered afternoon-evening thunderstorms are also expected to continue. Continued 500mb height rises in west-southwest to zonal flow will occur Sunday night into Monday. That being said, atmosphere still does not become thermally capped, with heat dome/ridge positioned well to our south. We will remain in the belt of westerlies to the north of the ridge, complete with continued shortwaves and thus yet another period with diurnally-driven scattered convection. Deep shear will be enough to again pose a threat for a few cells to contain strong gusts Monday, and the instability offered by the combination of heat and humidity could also lead to locally heavy downpours. Precipitable water values of the atmospheric column get to around 1.5-1.8 inches. GFS-NAM-Canadian models time a shortwave passage with afternoon heating Monday, however, the latest ECMWF is earlier. This presents at least a little uncertainty for exactly how warm it will get, since an earlier wave arrival may hold back heating slightly. Overall odds favor Monday being the peak of the coming warm spell, with high temperatures of upper 80s-lower 90s and dewpoints of upper 60s-lower 70s. If this comes to fruition, Heat Advisories could eventually be needed since the Heat Index would get into the mid to upper 90s at lower elevations. Lows both Sunday night and Monday night, in the muggy environment, will only dip to mid to upper 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 4 AM Update... Warmth and humidity are still expected Tuesday-Wednesday, with continued scattered showers and thunderstorms. Models still depict a cold frontal passage sometime Wednesday afternoon- evening which will especially pose a likelihood for more organized convection, followed by drier and cooler conditions for the remainder of the week. Previous discussion... Tuesday will be similar to Sunday and Monday with diurnal showers and storms and hot/humid conditions. Deep upper low/trough will dig across Ontario and the axis should be centered over the NE U.S by Wednesday night with an associated surface cold front pushing through. Showers and storms are expected with the front Wednesday into Thursday morning...but much drier and cooler conditions should prevail by Thursday night into Friday as strong surface high pressure builds in. Temperatures will still remain near normal and very pleasant...into the upper 70s and lower 80s...behind the front. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... IFR conditions over the next hour at SYR with thunderstorms moving in, then occasional MVFR to IFR conditions will be possible across all terminals through the rest of the afternoon and evening in thunderstorms. Activity largely winds down after 0Z, with mainly VFR conditions through 6Z across all sites. Expect slight reductions in visibility beginning by 9Z with a moist environment in the wake of thunderstorm activity. Looking like mainly MVFR visibility across all sites but ELM - where ceiling and visibility may drop to ALT MIN or even airport min. Conditions gradually improve to VFR after 13Z Sunday, then additional showers and thunderstorms Sunday afternoon may lead to occasional visibility restrictions. Outlook... Sunday night...MVFR conditions possible in lingering showers. Monday to Thursday...Restrictions possible in showers and storms. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...DJN/DJP NEAR TERM...DJN/DJP SHORT TERM...MDP LONG TERM...MPK/MDP AVIATION...HLC
Hazardous weather outlook, Aug 17, 10:42 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 1042 AM EDT Sat Aug 17 2019 NYZ009-017-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-181445- Northern Oneida-Southern Cayuga-Onondaga-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 1042 AM EDT Sat Aug 17 2019 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. ...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... A line of thunderstorms is expected to develop in western New York and move east southeast this afternoon and evening through central New York and northeast Pennsylvania. The potential exists for strong to severe thunderstorms as this line of storms moves through. The primary threat will be damaging wind gusts. Frequent lightning and locally heavy downpours will also be possible. The storms will taper off later in the evening. Listen to NOAA Weather Radio or your local media for the latest updates on this situation. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Temperatures approaching 90 degrees on Monday will combine with high dew points to produce apparent temperatures in the mid 90s. Stay tuned for later updates on the hot temperatures forecast for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ015-016-022-023-181445- Yates-Seneca-Steuben-Schuyler- 1042 AM EDT Sat Aug 17 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. ...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON... A line of thunderstorms is expected to develop in western New York and move east southeast this afternoon through central New York. The potential exists for strong to severe thunderstorms as this line of storms moves through. The primary threat will be damaging wind gusts. Frequent lightning and locally heavy downpours will also be possible. The storms will taper off by this evening. Listen to NOAA Weather Radio or your local media for the latest updates on this situation. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a marginal risk for severe thundertorms on Sunday afternoon. A few thunderstorms could produce strong gusty winds and heavy downpours. Temperatures approaching 90 degrees on Monday will combine with high dew points to produce apparent temperatures in the mid 90s. Stay tuned for later updates on the hot temperatures forecast for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NICOSIA
In the hours before
Local storm report, Aug 17, 8:33 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
833 AM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN 1 E VOAK 42.73N 77.12W
08/17/2019 M3.20 INCH YATES NY TRAINED SPOTTER
&&
DJNLocal storm report, Aug 17, 8:51 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
851 AM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN FENNER 42.97N 75.79W
08/17/2019 M1.40 INCH MADISON NY TRAINED SPOTTER
&&
DJNSpecial weather statement, Aug 17, 1:44 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Binghamton NY 144 PM EDT Sat Aug 17 2019 NYZ009-037-171815- Southern Oneida NY-Northern Oneida NY- 144 PM EDT Sat Aug 17 2019 ...STRONG THUNDERSTORM WILL AFFECT...CENTRAL ONEIDA COUNTY UNTIL 215 PM EDT... At 144 PM EDT, Doppler radar was tracking a strong thunderstorm over Blossvale, or 7 miles west of Rome, moving northeast at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rome, Lee, Taberg, Blossvale, Delta Lake and Stokes Corner. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4322 7566 4328 7570 4338 7550 4324 7542 TIME...MOT...LOC 1744Z 245DEG 14KT 4325 7564 Kistner
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:04 PM EDT | Special Weather Statement | BGM | Cayuga | 41 min |
| Aug 16, 8:08 PM EDT | Special Weather Statement | BGM | Otsego | 67 min |
| Aug 16, 8:25 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 65 min |
| Aug 16, 8:43 PM EDT | Special Weather Statement | BGM | Onondaga | 47 min |
| Aug 16, 9:01 PM EDT | Areal Flood Advisory | BGM | Otsego | 47 min |
| Aug 16, 9:10 PM EDT | Special Weather Statement | BGM | Oneida | 20 min |
| Aug 16, 9:49 PM EDT | Special Weather Statement | BGM | Madison | 26 min |
| Aug 17, 1:32 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 58 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | BGM | Oneida | 31 min |
| Aug 17, 2:18 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 57 min |
| Aug 17, 2:35 PM EDT | Special Weather Statement | BGM | Yates | 40 min |
| Aug 17, 2:59 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 32 min |
| Aug 17, 3:00 PM EDT | Special Weather Statement | BGM | Yates | 45 min |
| Aug 17, 3:19 PM EDT | Special Weather Statement | BGM | Chenango, Otsego | 41 min |
| Aug 17, 3:20 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 55 min |
| Aug 17, 3:55 PM EDT | Special Weather Statement | BGM | Tompkins | 50 min |
| Aug 17, 3:57 PM EDT | Areal Flood Advisory | BGM | Oneida | 3 hr |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 39 min |
| Aug 17, 4:26 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Tompkins | 49 min |
| Aug 17, 4:38 PM EDT | Areal Flood Advisory | BGM | Chenango, Delaware, Otsego | 107 min |
| Aug 17, 4:45 PM EDT | Special Weather Statement | BGM | Steuben | 45 min |
| Aug 17, 4:56 PM EDT | Flash Flood Warning | BGM | Chenango, Delaware, Otsego | 85 min |
| Aug 17, 5:12 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Tioga | 63 min |
| Aug 17, 5:27 PM EDT | Special Weather Statement | BGM | Broome, Chemung, Tioga | 48 min |
| Aug 17, 6:06 PM EDT | Special Weather Statement | BGM | Otsego | 54 min |
| Aug 17, 6:13 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
| Aug 17, 6:16 PM EDT | Special Weather Statement | BGM | Sullivan | 59 min |
Nearby
Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.